IDEAS home Printed from https://ideas.repec.org/a/eee/spapps/v55y1995i2p285-300.html
   My bibliography  Save this article

Characterization of discrete laws via mixed sums and Markov branching processes

Author

Listed:
  • Pakes, Anthony G.

Abstract

Let (Zt) be a subordinator independent of 0

Suggested Citation

  • Pakes, Anthony G., 1995. "Characterization of discrete laws via mixed sums and Markov branching processes," Stochastic Processes and their Applications, Elsevier, vol. 55(2), pages 285-300, February.
  • Handle: RePEc:eee:spapps:v:55:y:1995:i:2:p:285-300
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4149(94)00049-Y
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Anthony Pakes, 1994. "Necessary conditions for characterization of laws via mixed sums," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 46(4), pages 797-802, December.
    2. Devroye, Luc, 1990. "A note on linnik's distribution," Statistics & Probability Letters, Elsevier, vol. 9(4), pages 305-306, April.
    3. van Harn, K. & Steutel, F.W., 1993. "Stability equations for processes with stationary independent increments using branching processes and Poisson mixtures," Stochastic Processes and their Applications, Elsevier, vol. 45(2), pages 209-230, April.
    4. R. Pillai, 1990. "On Mittag-Leffler functions and related distributions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 42(1), pages 157-161, March.
    5. Devroye, Luc, 1993. "A triptych of discrete distributions related to the stable law," Statistics & Probability Letters, Elsevier, vol. 18(5), pages 349-351, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Ludwig Baringhaus & Rudolf Grübel, 1997. "On a Class of Characterization Problems for Random Convex Combinations," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 49(3), pages 555-567, September.
    2. Christoph, Gerd & Schreiber, Karina, 2000. "Scaled Sibuya distribution and discrete self-decomposability," Statistics & Probability Letters, Elsevier, vol. 48(2), pages 181-187, June.
    3. Emad-Eldin Aly & Nadjib Bouzar, 2003. "On discrete α-unimodality," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 55(3), pages 523-535, September.
    4. repec:spr:aistmt:v:70:y:2018:i:4:d:10.1007_s10463-017-0611-3 is not listed on IDEAS
    5. Buddana Amrutha & Kozubowski Tomasz J., 2014. "Discrete Pareto Distributions," Stochastics and Quality Control, De Gruyter, vol. 29(2), pages 143-156, December.
    6. repec:spr:stmapp:v:27:y:2018:i:1:d:10.1007_s10260-017-0386-y is not listed on IDEAS
    7. Sapatinas, Theofanis, 1999. "A characterization of the negative binomial distribution via [alpha]-monotonicity," Statistics & Probability Letters, Elsevier, vol. 45(1), pages 49-53, October.
    8. Rémillard Bruno & Theodorescu Radu, 2000. "Inference Based On The Empirical Probability Generating Function For Mixtures Of Poisson Distributions," Statistics & Risk Modeling, De Gruyter, vol. 18(4), pages 349-366, April.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:55:y:1995:i:2:p:285-300. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.